Pointwise regularity of solutions to nonlinear double obstacle problems

Tero Kilpeläinen Department of Mathematics, University of Jyväskylä William P. Ziemer Department of Mathematics, Indiana University

TBD mathscidoc:1701.332744

Arkiv for Matematik, 29, (1), 83-106, 1989.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:34 uploaded by arkivadmin ] [ 108 downloads ] [ 0 comments ] [ Cited by 10 ]
@inproceedings{tero1989pointwise,
  title={Pointwise regularity of solutions to nonlinear double obstacle problems},
  author={Tero Kilpeläinen, and William P. Ziemer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203534594774553},
  booktitle={Arkiv for Matematik},
  volume={29},
  number={1},
  pages={83-106},
  year={1989},
}
Tero Kilpeläinen, and William P. Ziemer. Pointwise regularity of solutions to nonlinear double obstacle problems. 1989. Vol. 29. In Arkiv for Matematik. pp.83-106. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203534594774553.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved